Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2022 | Journal Article | IST-REx-ID: 10335 | OA View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9582 | OA
Dense induced bipartite subgraphs in triangle-free graphs
M.A. Kwan, S. Letzter, B. Sudakov, T. Tran, Combinatorica 40 (2020) 283–305.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7034 | OA
Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4
R. Fulek, J. Kynčl, Combinatorica 39 (2019) 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 

1992 | Journal Article | IST-REx-ID: 4053
The number of edges of many faces in a line segment arrangement
B. Aronov, H. Edelsbrunner, L. Guibas, M. Sharir, Combinatorica 12 (1992) 261–274.
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4069
An acyclicity theorem for cell complexes in d dimension
H. Edelsbrunner, Combinatorica 10 (1990) 251–260.
View | DOI | Download None (ext.)
 

Filters and Search Terms

issn=0209-9683

Search

Filter Publications